A translation of Problemy Peredachi Informatsii

previous Volume 58, Number 1, January–March, 2022 next
Back to contents page


Weakly Resolvable Block Designs and Nonbinary Codes Meeting the Johnson Bound   [View Abstract]
L. A. Bassalygo, V. A. Zinoviev, and V. S. Lebedev
pp. 1–12

Reduction of Recursive Filters to Representations by Sparse Matrices   [View Abstract]
A. Yu. Barinov
pp. 13–31

Multi-twisted Additive Codes with Complementary Duals over Finite Fields   [View Abstract]
S. Sharma and A. Sharma
pp. 32–57

On q-ary Propelinear Perfect Codes Based on Regular Subgroups of the General Affine Group   [View Abstract]
I. Yu. Mogilnykh
pp. 58–71

Bounds on Threshold Probabilities for Coloring Properties of Random Hypergraphs   [View Abstract]
A. S. Semenov and D. A. Shabanov
pp. 72–101